A characterization of harmonic measures on laminations by hyperbolic Riemann surfaces
Annales de l'I.H.P. Probabilités et statistiques, Tome 44 (2008) no. 6, p. 1078-1089
denote une lamination (compacte, nonsingulière) par surfaces de Riemann hyperboliques. On montre qu’ une mesure sur est harmonique si et seulement si elle est la projection d’une mesure sur le fibré tangent unitaire T 1 qui est invariante sous les flots géodesique et horocyclique.
denotes a (compact, nonsingular) lamination by hyperbolic Riemann surfaces. We prove that a probability measure on is harmonic if and only if it is the projection of a measure on the unit tangent bundle T 1 of which is invariant under both the geodesic and the horocycle flows.
DOI : https://doi.org/10.1214/07-AIHP147
Classification:  37C12,  58J65,  37D40
@article{AIHPB_2008__44_6_1078_0,
     author = {Bakhtin, Yuri and Mart\'\i nez, Matilde},
     title = {A characterization of harmonic measures on laminations by hyperbolic Riemann surfaces},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {44},
     number = {6},
     year = {2008},
     pages = {1078-1089},
     doi = {10.1214/07-AIHP147},
     zbl = {1189.37033},
     mrnumber = {2469335},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2008__44_6_1078_0}
}
Bakhtin, Yuri; Martánez, Matilde. A characterization of harmonic measures on laminations by hyperbolic Riemann surfaces. Annales de l'I.H.P. Probabilités et statistiques, Tome 44 (2008) no. 6, pp. 1078-1089. doi : 10.1214/07-AIHP147. http://www.numdam.org/item/AIHPB_2008__44_6_1078_0/

[1] C. Bonatti and X. Gómez-Mont. Sur le comportement statistique des feuilles de certains feuilletages holomorphes. Essays on geometry and related topics, Vol. 1, 2. Monogr. Enseign. Math. 38 15-41. Enseignement Math., Geneva, 2001. | MR 1929320 | Zbl 1010.37025

[2] C. Bonatti, X. Gómez-Mont and R. Vila-Feyer. The foliated geodesic flow on Riccati equations, 2001. Preprint. | MR 1929320

[3] A. Candel. Uniformization of surface laminations. Ann. Sci. École Norm. Sup. (4) 26 (1993) 489-516. | Numdam | MR 1235439 | Zbl 0785.57009

[4] A. Candel. The harmonic measures of Lucy Garnett. Adv. Math. 176 (2003) 187-247. | MR 1982882 | Zbl 1031.58003

[5] I. Chavel. Eigenvalues in Riemannian Geometry. Academic Press Inc., Orlando, FL, 1984 (including a chapter by Burton Randol, with an appendix by Jozef Dodziuk). | MR 768584 | Zbl 0551.53001

[6] B. Deroin and V. Kleptsyn. Random conformal dynamical systems. Geom. Funct. Anal. (2006). To appear. | MR 2373011 | Zbl 1143.37008

[7] L. Garnett. Foliations, the ergodic theorem and Brownian motion. J. Funct. Anal. 51 (1983) 285-311. | MR 703080 | Zbl 0524.58026

[8] M. Heins. Selected Topics in the Classical Theory of Functions of a Complex Variable. Holt, Rinehart and Winston, New York, 1962. | MR 162913

[9] K. Itô and H. P. Mckean, Jr. Diffusion Processes and Their Sample Paths. Springer, Berlin, 1974 (second printing, corrected, Die Grundlehren der mathematischen Wissenschaften, Band 125). | MR 345224 | Zbl 0285.60063

[10] P. Jiménez. Un subconjunto particular de la variedad de representaciones n-dimensional Rn(Gg). Thesis, Centro de Investigación en Matemáticas, A.C., 2006.

[11] I. Karatzas and S. E. Shreve. Brownian Motion and Stochastic Calculus. Springer, New York, 1988. | MR 917065 | Zbl 0638.60065

[12] A. Manning. Dynamics of geodesic and horocycle flows on surfaces of constant negative curvature. Ergodic Theory, Symbolic Dynamics, and Hyperbolic Spaces (Trieste, 1989) 71-91. Oxford Sci. Publ., Oxford Univ. Press, New York, 1991. | MR 1130173 | Zbl 0753.58023

[13] P. March. Brownian motion and harmonic functions on rotationally symmetric manifolds. Ann. Probab. 14 (1986) 793-801. | MR 841584 | Zbl 0593.60078

[14] M. Martínez. Measures on hyperbolic surface laminations. Ergodic Theory Dynam. Systems 26 (2006) 847-867. | MR 2237474 | Zbl 1107.37027

[15] D. Revuz and M. Yor. Continuous Martingales and Brownian Motion, 3rd edition. Springer, Berlin, 1999. | MR 1725357 | Zbl 0917.60006

[16] H. Thorisson. Coupling, Stationarity, and Regeneration. Springer, New York, 2000. | MR 1741181 | Zbl 0949.60007

[17] R. J. Zimmer. Ergodic Theory and Semisimple Groups. Birkhäuser, Basel, 1984. | MR 776417 | Zbl 0571.58015